Actifed Syrup 100Ml

€7.29

Code 1825

Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh.

Add to Basket
Product Information

Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. It also contains an ingredient which works in two ways, an antihistamine action to relieve the symptoms of allergies, such as sneezing, and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

  • Relieves nasal congestion, blocked sinuses and catarrh
  • Relieves sneezing
  • Drying action to reduce a runny nose and watery eyes
  • Helpful in treating cold, flu, allergies and hayfever

How To Use this Product

Adults, elderly and children over 12 years: Two 5ml spoonful’s every 4-6 hours. Up to 4 times daily.
Elderly patients with severe kidney or livers problems should talk to their doctor before taking this medicine. These patients should exercise caution when taking this product.
Children 6-12 years: One 5ml spoonful every 4-6 hour up to 3 times a day. Maximum daily dose: 15ml.

Active Ingredients

Ingredients: Active Ingedients: Pseudoephedrine Hydrochloride 30mg And Triprolidine Hydrochloride 1.25mg In Each 5ml Spoonful. Other Ingredients: Sucrose, Glycerol, Methyl Hydroxybenzoate (E218), Sodium Benzoate (E211)Quinoline Yellow (E104), Sunset Yellow (E110) And Purified Water.

Delivery Info

You Pharmacy aims to deliver your purchases within 48 hours. All deliveries are charged at standard rate of €6 nationwide with FREE DELIVERY on orders over €40.

Returns Policy

We aim to deliver an excellent standard in all our products, however if for some reason you are unhappy with this product you can check our refund policy by clicking here.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty